File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Approximate analysis of the performance of deflection routing in regular networks

TitleApproximate analysis of the performance of deflection routing in regular networks
Authors
Issue Date1993
Citation
Ieee Journal On Selected Areas In Communications, 1993, v. 11 n. 8, p. 1302-1316 How to Cite?
AbstractRegular two-dimensional architectures are being considered as alternatives to the linear topology metropolitan area networks (MAN's) that are popular today. Deflection routing is an adaptive routing strategy that performs well on such architectures. We have developed a general analytic model to study the performance of buffered deflection routing in regular networks. The Manhattan Street Network, the ShuffleNet, and the Shuffle Exchange Network have been studied as candidate two-connected networks with different topological characteristics. The results show that deflection routing performs well on both the Manhattan Street Network and the ShuffleNet, even under heavy load, while on the Shuffle Exchange Network it does not perform as well. The introduction of just a few buffers provides significant improvement in the delay-throughput performance over unbuffered deflection routing, especially in networks with large propagation delays. The analytic results are found to match the simulations very closely in most cases.
Persistent Identifierhttp://hdl.handle.net/10722/154988
ISSN
2015 Impact Factor: 3.672
2015 SCImago Journal Rankings: 2.915
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChoudhury, Abhijit Ken_US
dc.contributor.authorLi, Victor OKen_US
dc.date.accessioned2012-08-08T08:31:25Z-
dc.date.available2012-08-08T08:31:25Z-
dc.date.issued1993en_US
dc.identifier.citationIeee Journal On Selected Areas In Communications, 1993, v. 11 n. 8, p. 1302-1316en_US
dc.identifier.issn0733-8716en_US
dc.identifier.urihttp://hdl.handle.net/10722/154988-
dc.description.abstractRegular two-dimensional architectures are being considered as alternatives to the linear topology metropolitan area networks (MAN's) that are popular today. Deflection routing is an adaptive routing strategy that performs well on such architectures. We have developed a general analytic model to study the performance of buffered deflection routing in regular networks. The Manhattan Street Network, the ShuffleNet, and the Shuffle Exchange Network have been studied as candidate two-connected networks with different topological characteristics. The results show that deflection routing performs well on both the Manhattan Street Network and the ShuffleNet, even under heavy load, while on the Shuffle Exchange Network it does not perform as well. The introduction of just a few buffers provides significant improvement in the delay-throughput performance over unbuffered deflection routing, especially in networks with large propagation delays. The analytic results are found to match the simulations very closely in most cases.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Journal on Selected Areas in Communicationsen_US
dc.titleApproximate analysis of the performance of deflection routing in regular networksen_US
dc.typeArticleen_US
dc.identifier.emailLi, Victor OK:vli@eee.hku.hken_US
dc.identifier.authorityLi, Victor OK=rp00150en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/49.245918en_US
dc.identifier.scopuseid_2-s2.0-0027683911en_US
dc.identifier.volume11en_US
dc.identifier.issue8en_US
dc.identifier.spage1302en_US
dc.identifier.epage1316en_US
dc.identifier.isiWOS:A1993MH39800017-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChoudhury, Abhijit K=7201420425en_US
dc.identifier.scopusauthoridLi, Victor OK=7202621685en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats